Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296292] of Chad Schoen

Papers Published

  1. Schoen, C, Albanese standard and albanese exotic varieties, Journal of the London Mathematical Society, vol. 74 no. 2 (2006), pp. 304-320, ISSN 0024-6107 [doi]
    (last updated on 2017/12/13)

    Abstract:
    Smooth complete algebraic varieties defined over an algebraically closed field are divided into two classes according to the behaviour of the albanese map. Criteria are given for when a variety belongs to either class. The relationship with the Tate conjecture for abelian varieties is discussed. © 2006 London Mathematical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320